# SDR SIMA20250622002

- Difficulty date: June 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17066804403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-21-009: FWD CARGO DOOR FUSELAGE CUTOUT LOWER EDGE IS CORRODED AT 2 HOLES. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR FWD CARGO DOOR FUSELAGE CUTOUT LOWER EDGE (SEAL REST) IAW ERJ 175 SRM 51-40-08.
